# SDR IPXA2023051293203

- Difficulty date: April 25, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826515
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER AREA HAS A SEAT TRACK AT STA X=0.00 WITH CORROSION BETWEEN Y=420.77 AND Y=515.93.REMOVED, FABRICATED AND REPLACED CORRODED SEAT TRACK AT THE COURIER AREA AT STA X=0.00 BETWEEN Y=420.77 - Y=515.93 IAW SRM 51-31-01 (MINOR)
